Hi, I'm new to this website and I have a question.
My doctor put me on Lyrica yesterday. I took one 75mg tab last night and one this morning. Today I feel stoned, groggy and somewhat weak. Is this normal? Should I be concerned? I also take 40mg of Paxil a day. I've had a strange headache all day too. Not too painful just annoying.Thanks for your input.
Hi Jo -- That was my exact experience of Lyrica. I took one pill and decided that I am not interested in wandering through life stoned. I couldn't possibly work and take that drug at the same time. So I don't.
I'm not working right now. My pcp gave me 2 weeks worth to try, so I think I'm going to give it at least that long. Hoping this feeling subsides as my body adjusts to it. Just wondering if this is normal for Lyrica patients.
Hi Jo. I have been on lyrica for just shy of one year. yes at first that high feeling drove me crazy but I stayed on it becau
se it helped and my feet and hands were burning and swelling. I now take 150mg three times a day. Your body adjusts. but I do have to say after all this time the burning in hands is back. Not good. I see my rheumatologist next thursday so we will see. I also take plaqunel for auto immune disease. I take a new one called Savella for fibromyalsia. muscle relaxers and vicodine for pain. believe me its alotand im ok with meds but the pain is back. Well just wanted to let you know its normal I advise to try to stick it out. Im new on this site its great and they help alot. tbere is alot of info out there. Hope you are feeling better
I've been on Lyrica 150mg for about 3 months. I didn't have any side effects. That being said, my fibro flared up something terrible 2 weeks ago. I saw my rheumy today and he's increasing my dosage to 300mg a day. I also take ansaid for inflammation, plaquenil for auto immune disease and klonopin as a muscle relaxer. I may have side effects with this new dose. Medicine affects everyone differently. Keep a record of how you feel and if it doesn't ease up within 2 wks, I would have another talk with the dr.
I took it for a year, while it didn't help my symptoms it also didn't give me any kind of zombie feeling but I did gain some weight.
I took plaquenal but it made me want to claw my eyes out. Right now all I take is cymbalta and trazadone, but I do have an appointment with a new doctor next week. (Mine moved out of town, while my brain knows it had nothing to do with me, my disease makes me wonder... :) )
My experience is similar. I started only 50mg of lyrica at night for a couple weeks. The first couple days I felt like I was in a fog, almost like I was super tired. Then it went away and I felt normal again. After three weeks I started taking another 50mg in the morning, in addition to the 50 at night. For two days I felt drowsy for half the day, then I was fine. My dr wants me to add another 50mg, but he told me to “play around with it” and see what works best for me. I can take it in the middle of the day, or with one of my other doses.
My advice is to give it a couple days and see how you feel. If the side effects don’t improve, call your dr.
I was on lyrica for a year I had the same thing happen when I first started taking it. After a couple of weeks they got better. After about 6 months the dose was increased and it made me sick to my stomach and I had horrible weight gain. My fibro symptoms did get better.
I tried Lyrica last December over a weekend and I had the same effects. I felt totally stoned out of my mind. I told my doctor there was no way I was working and driving feeling like that!! He said that in about 5 days the effects would of subsided, that my body would of gotten used to it. Doctors are morons..lol